# SDR C2XA02CL248

- Difficulty date: December 14, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001005
- Part serial: 1048
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3109, THE CREW REPORTED THE FLAPS WOULD NOT EXTEND OUT OF (0) DEGREES FOR LANDING.  THE CREW DECLEARED A EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  THE AIRCRAFT WAS TEST FLOWN AND THEN RELEASED FOR SERVICE.
